# SDR SIMA2292

- Difficulty date: August 16, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3325 - EMERGENCY FLOOR PROXIMITY LIGHT BETWEEN SEAT 10/11 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BULB.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
